PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

The structure of finite groups and ɵ-pairs of general subgroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using the concept of ɵ-pairs of proper subgroups of a finite group, we obtain some critical conditions of the supersolvability and nilpotency of finite groups.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-01-13
zaakceptowano
2015-08-19
online
2015-09-25
Twórcy
autor
  • School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang, Henan 471023, China
autor
  • School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang, Henan 471023, China
  • School of Mathematics, Huaiyin Normal University, Huaian, Jiangsu, 223300, China
Bibliografia
  • [1] Ballester-Bolinches, A., On saturated formations, theta-pairs and completions in finite groups, Sib. Math. J., 1996, 37(2), 207-212
  • [2] Ballester-Bolinches, A., Zhao, Y., On maximal subgroups of finite groups and theta pairs, Comm. Algebra, 1996, 24(13), 4199-4209
  • [3] Guo, X., On theta pairs for maximal subgroup, Comm. Algebra, 1994, 22(4), 4653-4659[Crossref]
  • [4] Huppert, B., Endliche Gruppen I, Springer, New York, Berlin, 1967
  • [5] Li, X., Li, S., Theta pair and the structure of finite groups, Sib. Math. J., 2004, 45(3), 557-561
  • [6] Li, X., Nan, A., The structure of finite group and the ɵ-pairs of subgroups, Contributions to general algebra 19, Proceedings of theOlomouc Conference 2010, (AAA79+CYA25), Verlag Johannes Heyn, Klagenfurt 2010
  • [7] Mukherjee, N., Bhattacharya, P., On theta pairs for a maximal subgroup, Proc. Amer. Math. Soc., 109(3), 1990, 589-596
  • [8] Skiba, A., A note on c-normal subgroups of finite groups, Algebra Discrete Math., 2005, 3, 85-95
  • [9] Skiba, A., On weakly s-permutable subgroups of finite groups, J. Algebra, 2007, 315(1), 192-209
  • [10] Wang, Y., c-normality of groups and its properties, J. Algebra, 1996, 180, 954-965
  • [11] Wang, Y., Finite groups with some subgroup of Sylow subgroups c-supplemented, J. Algebra, 2000, 224, 467-478
  • [12] Xu, Y., Zhao, T., Li, X., On CISE-normal subgroups of finite groups, Turish J. Math., 2012, 36, 231-243
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0057
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.